# SDR UPS99229838

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, PULLED FASTENERS BS 1166 STR 22 LT ON EXTERIOR SKIN CORROSION (C53-100-01.07-04).  REMOVED AND REPAIRED DAMAGED AREA PER SRM 51-30-02, SRM 53-10-3 SRM 53-30-1, SRM 51-20-1, SRM 53-30-3, MM 51-20-21, SRM 51-30-5.
